The reciprocity principle for waves on the background of a flow of
Doklady Akademii Nauk, Tome 351 (1996) no. 5, pp. 614-617
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_351_5_a8,
author = {O. A. Godin},
title = {The reciprocity principle for waves on the background of a flow of},
journal = {Doklady Akademii Nauk},
pages = {614--617},
year = {1996},
volume = {351},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_351_5_a8/}
}
O. A. Godin. The reciprocity principle for waves on the background of a flow of. Doklady Akademii Nauk, Tome 351 (1996) no. 5, pp. 614-617. http://geodesic.mathdoc.fr/item/DAN_1996_351_5_a8/